# SDR 96FDEA01676

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE FLOORBEAM HAS CORROSION STA 400 RBL 27 TO RBL 35.  INSTALLED REPAIR STRAP TO FLOORBEAM PER SRM 53-10-8.
